Another simple proof of the quintuple product identity
Hei-Chi Chan
International Journal of Mathematics and Mathematical Sciences, 2005, vol. 2005, 1-5
Abstract:
We give a simple proof of the well-known quintuple product identity. The strategy of our proof is similar to a proof of Jacobi (ascribed to him by Enneper) for the triple product identity.
Date: 2005
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/2005/389805.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/2005/389805.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:389805
DOI: 10.1155/IJMMS.2005.2511
Access Statistics for this article
More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().